# SDR UPS04242984

- Difficulty date: July 30, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT I/B AILERON TAB HAS SEPARATION AT TRAILING EDGE AND DELAMINATION AT I/B & O/B ENDS.  REPAIR CARRIED OUT IAW SRM 51-40-20 & MM 27-10-05 & 51-80-3.
